I have shots every six weeks and lately in both eyes for maculear degeneration. The rash started in late Dec. I've had the shots for at least two years. The allergist said it is from a medicine but we have not been able to pin it down.
Hello howardh34, & welcome to the site. First of all, you only listed one of your medications so it is hard to tell what could be causing a rash. Usually if you are allergiec like to Avastin, you would have symptoms right away, not 2 years later, but stranger things have happened. Do you have other allergies like to foods or meds or enviormental? It could be just about anything. Please give us some more info about what you take, & your allergic reactions to other things. I have provided the link to this med below. Please read carefully. I hope this helps you... Mary
I had a giant retinal detachment in one of my eyes. A month or so after surgery, my Dr. started to inject me with Avastin in my eye. The reasoning was "... to stop the scar tissue -that would grow after surgery, from growing inside the eye. The Avastin is supposed to stop the growth of new blood vessels in scar tissues.
After the first injection, I developed an itchy rash, reddish in color. I am still looking for meds to treated to no avail.
- Avastin Information for Consumers
- Avastin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avastin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2011 • 4 answers
Posted 2 Oct 2011 • 1 answer
Posted 6 Mar 2013 • 1 answer
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was pre?
Posted 24 Feb 2014 • 1 answer
Posted 7 Nov 2016 • 0 answers